Translator Disclaimer
2006 A fast blowup solution to an elliptic-parabolic system related to chemotaxis
Takasi Senba
Adv. Differential Equations 11(9): 981-1030 (2006).

Abstract

We consider radial blowup solutions to an elliptic-parabolic system in $N$-dimensional Euclidean space. The system is introduced to describe several phenomena, for example, motion of bacteria by chemotaxis and equilibrium of self-attracting clusters. In the case where $N \geq 3$, we can find positive and radial backward self-similar solutions which blow up in finite time. In the present paper, in the case where $N \geq 11$, we show the existence of a radial blowup solution whose blowup speed is faster than the one of backward self-similar solutions, by using so-called asymptotic matched expansion techniques.

Citation

Download Citation

Takasi Senba. "A fast blowup solution to an elliptic-parabolic system related to chemotaxis." Adv. Differential Equations 11 (9) 981 - 1030, 2006.

Information

Published: 2006
First available in Project Euclid: 18 December 2012

zbMATH: 1154.35058
MathSciNet: MR2263669

Subjects:
Primary: 35K55
Secondary: 35B35, 35B40, 35K57, 35Q80, 92C17

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
50 PAGES


SHARE
Vol.11 • No. 9 • 2006
Back to Top